MAUDE Adverse Event Report: INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR

INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An internal investigation was initiated to determine the cause of the malfunction.The reason for the "system hot error" was that the vents were blocked.Blocked vents would have kept the heat from dissipating from the unit and not letting cool air into the unit to cool it.This unit is running normally and as designed.
 
Event or Problem Description
It was reported that the patient experienced a unit shut down.In turn, the patient visited the emergency room.

Brand Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
MDR Report Key12148159
Report Number3015238204-2021-00010
Device Sequence Number4199105
Product Code CAW
UDI-Device Identifier00817131020032
UDI-Public00817131020032
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Device Catalogue NumberIO-300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;